A proof of the consistency of maximum likelihood estimators of nonlinear regression models with autocorrelated errors.

R. Frydman

    Research output: Contribution to journalArticlepeer-review

    Abstract

    The first part presents a general scheme of the consistency proof. This method can be used to prove consistency of the large class of estimators of parameters in nonlinear regression models and nonlinear simultaneous equation models. The second part utilizes this general method to demonstrate the consistency of maximum likelihood estimates of nonlinear regression models with autocorrelated errors. - from AuthorEnglish

    Original languageEnglish (US)
    Pages (from-to)853-860
    Number of pages8
    JournalEconometrica
    Volume48
    Issue number4
    DOIs
    StatePublished - 1980

    ASJC Scopus subject areas

    • Economics and Econometrics

    Fingerprint Dive into the research topics of 'A proof of the consistency of maximum likelihood estimators of nonlinear regression models with autocorrelated errors.'. Together they form a unique fingerprint.

    Cite this